MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G55239
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Aneurysm (1708); No Code Available (3191)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspect medical device: the patient had 2 zenith flex with spiral-z technology aaa endovascular graft iliac legs implanted.Information regarding the other device identity is: gpn: (b)(4), rpn: zsle-16-74-zt, lot # :13217376.Concomitant medical products: zfen-p-2-30-124-r, lot # ac1062090; zfen-d-12-28-91-c, lot # ac1062091.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that a patient experienced a type iii endoleak after implantation of a zenith flex with spiral-z technology aaa endovascular graft iliac leg.The (b)(6) male patient underwent implantation of 2 zenith fenestrated grafts and 2 zenith flex with spiral-z technology aaa endovascular graft iliac legs on (b)(6) 2020.Please note the fenestrated grafts are not approved for sale in the us.Imaging performed at the end of the implantation procedure confirmed a leak, which at the time was thought to be a potential type ii endoleak.No decision was made to perform an intervention at that time, as the patient's condition was to be re-evaluated at a later date.At the 30 day ct follow up, a significant endoleak and filling of the aneurysm sac was still observed.Diagnostic angiograms a type iii endoleak, thought to be a tear or defect at the flow divider.The patient was scheduled for a procedure to reline the grafts on (b)(6) 2020, due to the risk of rupture.Information regarding the additional procedure is not currently available.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Additional information: b7 this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional event details have been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: upon completion of the investigation, this complaint was unable to be confirmed.Given the available information and imaging, it was determined that an endoleak did not form on this device/these devices.This complaint is no longer reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional patient/event details have been received since the previous medwatch report was sent.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10734481
Report Number1820334-2020-01940
Device Sequence Number16929130
Product Code MIH
UDI-Device Identifier10827002552392
UDI-Public(01)10827002552392(17)230623(10)13240288
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Model NumberG55239
Device Catalogue NumberZSLE-16-90-ZT
Device Lot Number13240288
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/26/2020
02/08/2021
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date11/12/2020
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENTSON; CODA; KUMPE; LUNDERQUIST; MARKER PIG-ZF; MICRO-PUNCTURE; PERCLOSE; ZFEN-D-12-28-91-C; ZFEN-P-2-30-124-R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR